# SDR CALA2021120102198

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141N8322
- Condition: None
- Location: Sta 395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO GSO NRC# 9287537: SUPPORT TASK- THE CREAS E WEB BETWEEN STA 395 AND 410 LBL65 HAS ELONGATED AND OVERSIZED HOLES. REMOVED AND REPLACED CREASE WEB FROM STA 395 TO STA 410 LBL-65 I AW B757-2 SRM 51-40-02 AND DWG 141N8322 REV F.  REF HAECO GSO ME CH V901427 INSP QC418
